Alert archive / Alabama / Flash Flood Warnings in 2014

Flash Flood Warning 5, NWS Huntsville, AL

April 28, 20145 counties in Alabama

NWS Huntsville, AL issued this flash flood warning at Apr 28, 2014, 4:29 PM CDT for 5 counties in Alabama. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 4:29 PM CDT (21:29 UTC)
Expired
Apr 28, 2014, 10:30 PM CDT
In force
6 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL

The radar

The Northeast Alabama radar (KHTX), 118 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 6:15 PM CDTFLASH FLOODRed Bank, ALCOUNTY ROADS 270, 101, 150, AND 271 ARE CLOSED. COUNTY ROADS 270 AND 271 HAVE BETWEEN 6-8 INCHES OF WATER REPORTED COVERING THE ROADS. FISHERMAN RESORT HAS REPORTED EXTREME FLOODING.
Apr 28, 6:37 PM CDTHEAVY RAIN 04 Nne Littleville, ALWATER OF UNKNOWN DEPTH COVERING THE INTERSECTION OF HWY 34 AND BLUE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 106 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 573 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
573 m²/s²
0-3 km storm-relative helicity
616 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WGUS54 KHUN 282129
FFWHUN
ALC033-059-077-079-083-290030-
/O.NEW.KHUN.FF.W.0005.140428T2129Z-140429T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
429 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COLBERT COUNTY IN NORTHWEST ALABAMA...
  NORTHEASTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  CENTRAL LAWRENCE COUNTY IN NORTHWEST ALABAMA...
  EASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 730 PM CDT
    
* AT 426 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS EASTERN LAUDERDALE...COLBERT...AND FRANKLIN 
  COUNTIES...AS WELL AS NORTHERN LAWRENCE COUNTY. EXTREME WESTERN 
  LIMESTONE COUNTY IS ALSO EXPERIENCING HEAVY RAINFALL.  RAIN RATES 
  OF TWO TO THREE INCHES HAVE PERSISTED OVER THE PAST HOUR OR 
  SO...WITH UP TO TWO INCHES OF RAIN HAVING ALREADY FALLEN. 
  ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE THROUGH 730 
  PM CDT THIS EVENING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLORENCE...MUSCLE SHOALS...MOULTON...ROGERSVILLE...KILLEN...TOWN
  CREEK...LITTLEVILLE...LEXINGTON...LEIGHTON AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3500 8719 3453 8711 3443 8767 3500 8766

$$

12
1 follow-up statement
117 
WGUS54 KHUN 290018
FFWHUN
ALC033-059-077-079-083-290330-
/O.EXT.KHUN.FF.W.0005.000000T0000Z-140429T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
718 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COLBERT COUNTY IN NORTHWEST ALABAMA...
  NORTHEASTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  CENTRAL LAWRENCE COUNTY IN NORTHWEST ALABAMA...
  EASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 1030 PM CDT
    
* AT 714 PM CDT...EMERGENCY MANAGEMENT REPORTED SEVERAL INSTANCES OF 
  FLASH FLOODING ACROSS PORTIONS OF NORTHERN LAWRENCE...EASTERN 
  LAUDERDALE...COLBERT...AND FRANKLIN COUNTIES. ALSO INCLUDED IS 
  EXTREME WESTERN LIMESTONE COUNTY. IN THESE AREAS...BETWEEN 3 AND 5 
  INCHES OF RAIN HAS FALLEN IN THE PAST FEW HOURS...WITH ADDITIONAL 
  SHOWERS AND STORMS EXPECTED TO IMPACT THE AREA THROUGH 1030 PM 
  CDT. AN ADDITIONAL INCH OF RAIN IS POSSIBLE THROUGH THIS TIME.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLORENCE...MUSCLE SHOALS...MOULTON...ROGERSVILLE...KILLEN...TOWN
  CREEK...LITTLEVILLE...LEXINGTON...LEIGHTON AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3500 8719 3453 8711 3443 8767 3500 8766

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 2:57 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 28, 2:57 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT MON APR 28 2014

.UPDATE...
MESOSCALE UPDATE.

&&

.MESOSCALE UPDATE...
WE'RE CONTINUING TO WATCH SUPERCELL DEVELOPMENT EXPLODING OVER
NORTHEASTERN MISSISSIPPI THIS AFTERNOON...EXTENDING FROM TUPELO
SOUTHWARD DOWN TO JACKSON, MS. SEVERAL TORNADIC STORMS ARE RAMPING UP
TO OUR SOUTHWEST...AND THESE STORMS WILL BEGIN IMPACTING NORTHWEST
ALABAMA WITHIN THE HOUR AS THEY MOVE INTO AN AIRMASS PRIMED TO FOR
FURTHER STRENGTHENING/DEVELOPMENT.

BETTER SHEAR EXISTS OVER N AL/SRN MIDDLE TN...WITH GREATER CAPE
SITUATED FURTHER SOUTH IN THE WARM SECTOR (2000-3000 J/KG) ALONG
WITH BULK SHEAR MAXIMIZED TO THE WEST (WHERE THE STORMS ARE
CURRENTLY DEVELOPING). SOME UNCERTAINTY EXISTS REGARDING WHERE THE
OVERLAPPING 'SWEET SPOT' WILL BE WITH PARAMETERS FOR THIS EVENT...BUT
FURTHER MESOSCALE UPDATES WILL BE ISSUED AS POSSIBLE DURING THIS
EVENT. STAY TUNED.

12

&&

.AVIATION...
/ISSUED 1222 PM CDT MON APR 28 2014/
FOR 18Z TAFS...
TS WILL INCREASE BETWEEN 21-23Z FOR AREAS ALONG AND WEST OF I-65.
STORMS WILL IMPACT KMSL INITIALLY AND POSSIBLY KHSV BY 23Z.
CONDITIONS REMAIN FAVORABLE FOR SEVERE WEATHER...INCLUDING
TORNADOES...THROUGH THIS EVENING ACROSS N AL. AS STORMS APPROACH...
EXPECT WIDESPREAD MVFR CIGS AND VSBY WITH HEAVY RAIN/INTENSITY OF
STORMS TEMPORARILY LOWERING CIGS/VSBY TO IFR (OR WORSE). WIND GUSTS
WILL BE ERRATIC. CONDITIONS APPEAR TO IMPROVE WEST TO EAST BETWEEN
03-07Z/TONIGHT.

DJN.83

&&

.DISCUSSION...
/ISSUED 236 PM CDT MON APR 28 2014/
FORECAST AREA BRACING FOR A HIGH END SEVERE WEATHER EVENT THROUGH
THE EVENING. THE INCREASING TORNADO POTENTIAL HAS RESULTED IN THE
RECENT BUMPING UP OF THE DAY ONE SEVERE WEATHER RISK INTO THE HIGH
CATEGORY FOR NORTHWEST ALABAMA. THE 19Z SURFACE ANALYSIS INDICATED
THAT MID TO UPPER 60S DEWPOINTS HAD POOLED ACROSS THE FORECAST AREA.
THE LATEST FEW 88-D IMAGES CONTINUED TO INDICATE THAT THE BROKEN LINE
OF STRONG/SEVERE STORMS WAS DEVELOPING AND MOVING NORTHEAST INTO
NORTH CENTRAL MISSISSIPPI TOWARD NORTHWEST ALABAMA AND SOUTHERN
MIDDLE TENNESSEE. CURRENT PROJECTIONS WOULD HAVE THE SEVERE STORMS
MOVING INTO NORTHWEST ALABAMA BY AROUND OR SHORTLY AFTER 20Z. A
TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA UNTIL
02Z TONIGHT.

HAVE ANALYZED SOME SEVERE PARAMETERS AND EXPECT THAT MLCAPE VALUES
SHOULD REMAIN IN THE 1500-2500 J/KG...AND WILL CONTINUE TO BUILD
NORTHEAST THROUGH THE FORECAST AREA THROUGH 00Z TONIGHT. LOW LEVEL
SHEAR CONTINUES TO BE INDICATED IN THE 50-70 KNOTS RANGE. 0-3 KM SRH
SHOULD INCREASE THROUGH 00Z TONIGHT TO AROUND 300 J/KG INTO THE
FORECAST AREA.

WITH THE FORECAST AREA EXPECTED TO BE WELL INTO THE WARM SECTOR
TONIGHT...HAVE CONTINUED WITH CURRENT WORDING IN ZONES TO HIGHLIGHT
THE SEVERE AND TORNADO THREAT FOR THE FORECAST AREA. THE CURRENT
TRENDING INDICATES THAT THE STORMS SHOULD CONTINUE TO TRAVERSE THE
FORECAST AREA FROM THE WEST TO EAST THROUGHOUT THE EVENING...WITH THE
SEVERE THREAT CONTINUING AFTER 06Z MAINLY INTO NORTHEAST ALABAMA AND
FAR EASTERN SOUTHERN MIDDLE TENNESSEE. AFTER THE PRE-FRONTAL TROUGH
MOVES EAST OF THE AREA BETWEEN 06Z AND 12Z TUESDAY...THE PRECIP
CHANCES FOR THE REGION WILL DIMINISH WITH A BREAK IN PRECIP EXPECTED.
ALONG WITH THE SEVERE WEATHER THREAT...THE POTENTIAL TRAINING OF
CELLS ACROSS THE AREA THROUGH TONIGHT WILL NECESSITATE THE NEED TO
CONTINUE WITH THE CURRENT FLASH FLOOD WATCH THAT WILL REMAIN IN
EFFECT FOR THE FORECAST AREA THROUGH 12Z TUESDAY.

THE NEXT SHORTWAVE PIN WHEELING AROUND THE BASE OF THE UPPER TROUGH
AND THE ASSOCIATED SURFACE COLD FRONT WILL MOVE THROUGH THE FORECAST
AREA BY TUESDAY AFTERNOON/EVENING...WITH ANOTHER ORGANIZED SEVERE
WEATHER EVENT EXPECTED FOR THE FORECAST AREA. HAVE AGAIN HIGHLIGHTED
THE MODERATE RISK FOR SEVERE WEATHER IN THE FORECAST DURING THIS TIME
PERIOD. HAVE BUMPED UP PRECIP CHANCES THROUGH THE AFTERNOON/EVENING
HOURS ON TUESDAY TO ACCOUNT FOR THE EXPECTED STORM DEVELOPMENT ALONG
AND AHEAD OF THE COLD FRONT. WILL CONTINUE WITH LINGERING SHOWER/STORM
CHANCES THROUGH EARLY WEDNESDAY...ESPECIALLY EAST OF INTERSTATE 65.
ANOTHER WEAK SHORT WAVE MOVING SOUTHEAST THROUGH THE TENNESSEE VALLEY
ON WEDNESDAY...WILL RESULT IN KEEPING A SLIGHT CHANCE OF SHOWERS IN
THE FORECAST.

BY WEDNESDAY EVENING...HIGH PRESSURE WILL SHIFT EASTWARD ACROSS THE
SOUTHEAST U.S. AS AN UPPER TROUGH AT 500 MILLIBARS REMAINS ACROSS THE
OHIO AND INTO TENNESSEE VALLEY THROUGH SATURDAY. A NORTHWEST FLOW
WILL CONTINUE THROUGH THE UPCOMING WEEKEND THROUGH THE END OF THE
EXTENDED FORECAST PERIODS WITH COOLER THAN NORMAL TEMPS EXPECTED.
HAVE FOLLOWED CLOSELY TOWARD A COMPROMISE BETWEEN THE GFS AND ECMWF
MODEL TEMPS THROUGH THE EXTENDED FORECAST TIME FRAME.

TT

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALZ001>010-016.

TN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 28, 2:28 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
228 PM CDT MON APR 28 2014

ALZ001>010-016-TNZ076-096-097-291000-
LAUDERDALE-COLBERT-FRANKLIN AL-
LAWRENCE-LIMESTONE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-
MOORE-LINCOLN-FRANKLIN TN-
228 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE ACROSS THE TENNESSEE
VALLEY LATER THIS AFTERNOON THROUGH THIS EVENING.

ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE REGION LATER THIS
AFTERNOON AND INTO THIS EVENING. ALL TYPES OF SEVERE WEATHER ARE
POSSIBLE WITH THIS ROUND OF THUNDERSTORMS...INCLUDING DAMAGING
WINDS...TORNADOES...LARGE HAIL...AND FLASH FLOODING. A FEW STRONG
TORNADOES ARE POSSIBLE. THE THREAT FOR FLASH FLOODING WILL INCREASE
THIS EVENING AS MULTIPLE ROUNDS OF HEAVY RAINFALL OCCUR...ESPECIALLY
ACROSS NORTHWEST ALABAMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ONE FINAL ROUND OF THUNDERSTORMS IS EXPECTED ALONG A COLD FRONT AS
IT MOVES ACROSS THE AREA TUESDAY AFTERNOON AND EVENING. SOME OF THESE
STORMS MAY ALSO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING
WINDS AS THE PRIMARY THREATS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED LATER THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Apr 28, 2:47 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CDT MON APR 28 2014

ALZ002-003-282045-
COLBERT AL-FRANKLIN AL-
247 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLBERT AND WESTERN
FRANKLIN UNTIL 345 PM CDT...
...SEVERE THUNDERSTORMS WITH POSSIBLE TORNADOES IN NORTHEAST
MISSISSIPPI...MOVING RAPIDLY INTO NORTHWEST ALABAMA...

AT 246 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH
POSSIBLE TORNADOES OVER TUPELO...MOVING EAST AT 40 MPH. AT THEIR
CURRENT LOCATION AND MOVEMENT...THEY COULD CROSS THE ALABAMA STATE
LINE NEAR RED BAY BETWEEN 330 AND 345 PM CDT.

LOCATIONS IMPACTED INCLUDE...
RED BAY...VINA...BLOODY SPRINGS...POGO...MAUD...ALLSBORO...ATWOOD...
PLEASANT SITE AND HALLTOWN.

PREPARE NOW FOR THESE STORMS! MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3469 8813 3471 8812 3472 8810 3472 8809
      3436 8796 3432 8811 3432 8817
TIME...MOT...LOC 1944Z 247DEG 34KT 3424 8876

BCC
Local storm report, Apr 28, 4:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
401 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     FUNNEL CLOUD     RUSSELLVILLE            34.51N 87.73W
04/28/2014                   FRANKLIN           AL   BROADCAST MEDIA

            A FUNNEL CLOUD WAS REPORTED NEAR RUSSELLVILLE.

&&

KWEBER
Local storm report, Apr 28, 4:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
423 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             4 NNW LEIGHTON          34.76N 87.56W
04/28/2014  E0.50 INCH       COLBERT            AL   EMERGENCY MNGR

            DIME SIZED HAIL WAS REPORTED.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:47 PM CDTSpecial Weather StatementHUNFranklin58 min
Apr 28, 3:09 PM CDTTornado WarningHUNColbert, Franklin51 min
Apr 28, 3:41 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin34 min
Apr 28, 3:50 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale6 hr
Apr 28, 3:56 PM CDTTornado WarningHUNColbert, Franklin34 min
Apr 28, 4:35 PM CDTTornado WarningHUNLauderdale, Lawrence, Limestone25 min
Apr 28, 4:56 PM CDTTornado Warning EmergencyHUNLimestone34 min
Apr 28, 5:15 PM CDTTornado Warning EmergencyHUNLimestone, Madison30 min
Apr 28, 5:32 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan3 hr
Apr 28, 5:36 PM CDTTornado WarningHUNFranklin39 min
Apr 28, 5:41 PM CDTTornado WarningHUNLimestone34 min
Apr 28, 5:45 PM CDTTornado WarningHUNMadison30 min
Apr 28, 5:50 PM CDTTornado WarningHUNLawrence25 min
Apr 28, 6:27 PM CDTSevere Thunderstorm WarningHUNMadison33 min
Apr 28, 6:40 PM CDTTornado WarningHUNMadison35 min
Apr 28, 6:50 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison25 min
Apr 28, 6:52 PM CDTSevere Thunderstorm WarningHUNLawrence23 min
Apr 28, 6:56 PM CDTSevere Thunderstorm WarningHUNMadison34 min

Nearby

Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.